MathSciNet Relay Station
MathSciNet bibliographic data
MR2770511 34B40 (26A33 34A08 34C11 45J05 47N20)
Su, Xinwei; Zhang, Shuqin Unbounded solutions to a boundary value problem of fractional order on the half-line. Comput. Math. Appl. 61 (2011), no. 4, 1079–1087.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement